# SDR MALA040684

- Difficulty date: September 29, 2004
- Submitted: November 22, 2004
- Operation: Air carrier
- Aircraft: N368PX
- Make and model: Saab 340B
- Aircraft serial: 340B274
- Aircraft time: 31,737 hours, 26,674 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LAN, SUPPORT ANGLE BETWEEN FRAMES 236.5 AND 252.0 CORRODED REPLACED IAW SAAB SRM 51-40-21.  AIRCRAFT RETURNED TO SERVICE 9/29/04.
